Results 1 to 2 of 2
Day four - help!?!
  1. #1
    IIILiquid is offline New Member
    Join Date
    May 2012
    Posts
    1

    Default Day four - help!?!

    I have had a three year relatively heavy addiction to vics/percs. I tappered for three days and have had nothing for four days now. I feel like I am almost worthless. I am a financial manager and I had to take today off work b/c I cant cope.

    * I have no energy
    * Nothing feels normal
    * My head is pounding
    * All I want to do is bathe
    * Using trazadone for sleep
    * Last night I woke up about four hours into sleep drenched in sweat. For the second night in a row.
    * Taking a caffiene pill, ibrophen and aspirin every 4-6 hrs.

    I just want to feel normal and be productive. WHEN WILL THIS STOP??? WHAT ELSE CAN I DO??

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by IIILiquid View Post
    I have had a three year relatively heavy addiction to vics/percs. I tappered for three days and have had nothing for four days now. I feel like I am almost worthless. I am a financial manager and I had to take today off work b/c I cant cope.

    * I have no energy
    * Nothing feels normal
    * My head is pounding
    * All I want to do is bathe
    * Using trazadone for sleep
    * Last night I woke up about four hours into sleep drenched in sweat. For the second night in a row.
    * Taking a caffiene pill, ibrophen and aspirin every 4-6 hrs.

    I just want to feel normal and be productive. WHEN WILL THIS STOP??? WHAT ELSE CAN I DO??



    You've got a couple more days of hell and then each day will start getting better! You should be proud for toughing this out like you're doing.

    Guarantee that you'll never forget this one! LOL The good thing is you only have to do this ONCE!!! Keep us posted and remember you NEVER have to use again. Life is lots more fun being an earth person than revolving around pills every day! Hang in there and keep posting, it helps! God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22